# SDR AMTA200700569

- Difficulty date: October 29, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE AT CRUISE ALTITUDE, LOST ALL STORED DARA, NAV DISPLAY RESTORED ITSELF AND FLIGHT CREW REPROGRAMMED FMC DATA.  PERFORMED FMC SYSTEM BITE CHECK IAW 34-61-00-810-801, NO FAULTS NOTED ON FMC NR 1 AND NR 2 SYS OPS OK.  (K)
